MAUDE Adverse Event Report: O&M HALYARD, INC. SURGICAL LAPAROTOMY DRAPE W/TROUGHS 13; SURGICAL DRAPES AND PACKS

O&M HALYARD, INC. SURGICAL LAPAROTOMY DRAPE W/TROUGHS 13; SURGICAL DRAPES AND PACKS
Model Number 89234
Medical Device Problem Code Accessory Incompatible (1004)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 11/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product involved in this event is not available for evaluation.O&m halyard, inc.Is the specification developer and complaint handling establishment of the complaint product.The product is contract manufactured by lianyungang aiyeh non-woven products co., ltd.(fda registration number 3004713352).A scar was issued to the contract manufacturer on november 25, 2024.A follow-up report will be provided upon conclusion of investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
The clinician noticed after a procedure that 10 cm of epidermal peeling and blistering occurred on the patient, resulting in medical intervention.An application of prope to was applied to the patient's skin.
 
Additional Manufacturer Narrative
This is the first complaint for allergic reaction from dec 2023 to dec 2024 (12-month evaluation period).Neither a complaint lot number nor a sample was received.The last 12 months of product production lots were reviewed and found to be manufactured according to specifications.No defects were detected during process inspections.The manufacturer has made no changes to the 3m 1509 tape component utilized in this product since 2023.There has been no manufacturing or sterilization process changes in recent two years.No additional actions will be implemented at this time; however, we will continue to closely monitor field performance to identify emerging trends which may warrant corrective actions.No root cause was identified.

Brand Name
SURGICAL LAPAROTOMY DRAPE W/TROUGHS 13
Common Device Name
SURGICAL DRAPES AND PACKS
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
LIANYUNGANG AIYEH NON-WOVEN PRODUCTS CO., LTD.
no. 9 yunyang rd
lianyungang economic and technological development
lianyungang jiangsu, cn 22204 7
CH   222047
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key20938816
Report Number3014421917-2024-00022
Device Sequence Number14568880
Product Code PUI
UDI-Device Identifier30680651892349
UDI-Public30680651892349
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number89234
Device Catalogue Number89234
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2024
Supplement Date Received by Manufacturer01/06/2025
Initial Report FDA Received Date12/16/2024
Supplement Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexMale